# SDR HEEA966949

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 5260 · Entrance Stairs
- Part: Motor Assy
- Part number: FYLM735023
- Condition: Weak
- Location: Step
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR IS VERY SLOW.  INSPECTED BY ACCESSORY SHOP AND FOUND MOTOR IS WEAK, SLOW AND NOISY.
